# SDR J7SA201303060001

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N264FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60340
- Aircraft time: 3,639 hours, 2,638 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2222
- Part serial: FX871
- Condition: Failed
- Part time: 3,639 hours, 2,638 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, RED "CABIN FIRE" ANNUNCIATOR ILLUMINATED TWICE DURING FLIGHT.  RESULTING IN AN AIR DIVERSION.  LANDING AND TAXI WERE UNEVENTFUL.  FSR AND ENGINEERING ARE INVOLVED IN THE INVESTIGATION.  R & R SMOKE DETECTOR WITH REPAIRED UNIT.
